# SDR SWAA2023030211637

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,226 hours, 39,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE FALLING OUT OF BUSTLE<[01] REINSTALLED L1 ESCAPE SLIDE AND BESSEL IAW MT 725-61-06
